Jump to content
CrazyBoards.org

Bad Effexor reaction lasting days


Recommended Posts

I took Effexor for one day and experienced horrible side effects - vomiting, sweating, nausea, shaking, sleepiness. That was three days ago, but since then I've been sleeping all the time and am still shaky. Has anyone else experienced something like this after only one dose?

Link to comment
Share on other sites

I've never experienced this, but I would get in contact with your pdoc right away, and if you can't get ahold of him/her, then you may need to go to the ER. That sounds pretty serious. I'm sorry you're going through this. :( 

Link to comment
Share on other sites

I have talked to my APRN (who prescribes my psych meds) about it, and stopped taking it after one dose... have another appointment on Thursday, with a psychiatrist at the same practice, to figure out next steps. The lingering effects aren't too severe (compared to the initial side effects) but I'm wondering if anyone else has experienced them after only one dose of effexor.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...